# SDR SIMA200304803

- Difficulty date: February 14, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SGF - FLT 3589 - FLIGHT ATTENDANT REPORTED TO CREW THAT A FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 6A WAS LOOSE AND INOPERATIVE.  MAINTENANCE CONNECTED LEAD TO STRIP AND REATTACHED STRIP TO FLOOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE CHANGED.  (M)
